Discussions By Condition: Mouth conditions

cracks in corners of mouth

Posted In: Mouth conditions 4 Replies
  • Posted By: diva43
  • October 11, 2008
  • 00:27 AM

Does this happen to anyone else??????? I get these cracks on the corners of my lips - it is very painfull and is hard toopenmouth too wide to eat and sometimes even laughing hurts. I am forever putting lypsyl on but sometimes it takes weeks to heal. I am wondering if this could be caused by medication or even something as simple as tylenol??

Reply Flag this Discussion

4 Replies:

  • Does this happen to anyone else??????? I get these cracks on the corners of my lips - it is very painfull and is hard toopenmouth too wide to eat and sometimes even laughing hurts. I am forever putting lypsyl on but sometimes it takes weeks to heal. I am wondering if this could be caused by medication or even something as simple as tylenol?? This certainly could be somethinjg simple, a vitamin deficiency; specifically folate and/or b12.http://forums.wrongdiagnosis.com/showthread.php?p=135906#post135906 Come on over to the b12 forum and lets talk about it. This can heal in a couple of weeks if it is caused by deficiency with the right supplements.
    Freddd 3576 Replies
    • January 2, 2009
    • 02:01 AM
    • 0
    Flag this Response
  • Also can e caused by thiamine (B1) deficiency (100 mg. a day to replace), or Vitamin C; take 500 mg to 1000 mg (1 gram) a day to replace. I agree with Fredd, you should check out the B12 thread. Marionstar
    marionstar 228 Replies
    • January 2, 2009
    • 02:26 AM
    • 0
    Flag this Response
  • Does this happen to anyone else??????? I get these cracks on the corners of my lips - it is very painfull and is hard toopenmouth too wide to eat and sometimes even laughing hurts. I am forever putting lypsyl on but sometimes it takes weeks to heal. I am wondering if this could be caused by medication or even something as simple as tylenol??A doctor told me today to try taking B complex 50 and use polysporin on the cracks. If nothing else the B complex will give you a little extra energy. :)
    Elisabeast 1 Replies
    • August 27, 2010
    • 00:34 AM
    • 0
    Flag this Response
  • this is called angular cheilitis and can be caused by a yeast infection after a round of anti-biotics. Also, a friend of mine gets a flare up any time she uses toothpaste with whitening in it - which her dermatologist said is not uncommon. Coincidentally, my daughter got it after a heavy duty anti-biotic use AND a coincidental switch to whitening toothpaste (which needless to say we will quit using). Our pharmacist said she can use anti-fungal cream on the corners of her mouth until it clears up and that helped immediately.
    Anonymous 42789 Replies
    • October 6, 2010
    • 05:38 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.